# SDR F3LA2010103000533

- Difficulty date: October 26, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N921FR
- Make and model: Airbus A319-111
- Aircraft serial: 2010
- Aircraft time: 25,335 hours, 12,276 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: P5367204900100
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE N0573: AFT CARGO FLOOR PANEL 162EF HAS TOP SKIN  DISBONDED FWD INBD CORNER.  FABRICATED AND REPLACEMENT PANEL 162 EF IAW MCG IRM 9701 REV G.
